# SDR DALA2022020700769

- Difficulty date: February 6, 2022
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N347NW
- Make and model: Airbus A320-212
- Aircraft serial: 408
- Aircraft time: 85,684 hours, 39,203 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3247 CRACK INDICATION ON FRAME 36 CWB FRONT SPAR VERTICAL STRINGER POSITION 2 AT OPEN FASTENER HOLE ZONE 2. CORRECTIVE ACTION: REPAIRED PER PRI 596350-14AD REV.0, REV.1 AND ERA 596350-14AD REV. ORIGINAL. (2112908)
